For a few months now, I've had a dry, red rash on my face. It covers most of my cheeks and my forehead while leaving clear circles around my eyes and clear skin around my mouth also. About a year and a half ago I had bad acne and I was put on (and still am on) oxytetracycline. I have no problem with acne now and for around a year (from when I began taking the oxtetracycline) the skin on my face was perfect. I have been to the doctor and nurse several times regarding this redness and have been given anti-inflamatory creams and anti-fungal cream, none of which have helped. It goes through stages, sometimes it may feel like completely normal skin and sometimes it feels dry and itchy. But either way, the redness remains constant. I eat very healthely and and wash my face with just water (even pure water seems to make it more inflammed) so I don't think its down to diet or an allergic reaction. It seems to flare up even more when I'm in a warm room (not hot, just warm). My face begins to feel extremely hot and uncomfortable (while the skin around my eyes and mouth remain normal). It has now got to the point where this is ruining my life and I really need to get this sorted. If you have any idea what this could be then please help. Thank you (:
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.